# SDR SWAA2022040476537

- Difficulty date: February 22, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT WET AREA STA 986.5 RBL 44 WL 208.1 FLOOR BEAM HAS CORROSION UNDER FLANGE NEAR DOME NUT AS MARKED. 124-017 / [01] REMOVED CORROSION AT AFT WET AREA STA 986.5RBL44 WL 208.1AS PER B737-700SRM51-10-02-0G-0;;[12] TRANSFER HOLES TO NEW 'T' CHORD 100% AS PER SRM 51-40-02-0G-0 AND EA 1-753-24930[19] PARTIAL INSTALLATION FLOOR BEAM AT AFTWRTAREA STA 986.5 ASPER B 737-700 SRM 51-40-02;[20] INSTALLED NEW 'T' CHORD (100%) AT MAIN CABIN STA 986.5 AS PER SRM 53-70-51-2R-4 AND PREVIOUS EA 1-753-24930;[21] CORRECTION TO STEP 19.PARTIAL INSTALLATION OF NEW 'T' CHORD AT AFT WET AREA STA 986.5 AS PER B 737-700 SRM 51-40-02 AND PREVIOUS EA 1-753-24930;[22] VERIFIED STEPS 20 AND 21;[23] PARTS REMOVED ON STEP 10 WILL BE INSTALLED ON FAULT TTG8Q00B7WUD.;[24] VERIFIED STEP 23;[25] REMOVED EWIS PROTECTION AT MAIN CABIN FLOOR BEAM 986.5 BETWEEN LBL20 AND RBL 54 AS PER AMM 20-60-07-913-801.;[26] VERIFIED STEP 25
